# SDR UPS00233385

- Difficulty date: June 10, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Pin
- Part number: 69139004
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT WING FRONT SPAR WING-TO-BODY FITTING BOTTLE PIN CORRODED.  RIGHT WING FRONT SPAR WING-TO-BODY FITTING BOTTLE PIN REPLACED IAW B727 MM 57-41-01.
